# SDR 04FDEA02802

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC10
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- Engine: Ge CF650C2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IB COE COWL IS DAMAGED AT LEADING EDGE.  REMOVED CORE COWL, CUT OUT DAMAGE, REMOVED FRAME AND RUBSTRIP, FABRICATED DOUBLER AND FILLER,   DRILLED AND FITTED NEW FRAME AND RUBSTRIP, INSTALLED DOUBLER AND FILLER, FRAME AND RUBSTRIP IAW   DC10 SRM 54-00-01 VOL I, 51-21-01 VOL II, 51-35-01 VOL II AND EA 8-7110-81479.   APPLIED ANTI-CHAFFE IAW SRM 51-23-01 VOL II. INSTALLED CORE COWL IAW MM 71-13-01.  READJUSTED AFT LATCH AND REISTALLED IAW  MM 71-13-01-2.    REFERENCE N/R N01383
